Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had stomach cramps, diarrhea, fever, headache and nausea. Recurring fever. Taken Tinidazole

I had a gastro-like bug two weeks ago (stomach cramps , diarrhea , fever, headache, some nausea ) and thought I was getting better, but now keep having re-occurrences of feverishness and shakiness and uncomfortable, gurgling intestines. No more diarrhea, but I have softish yellow-orange stools, and feel often like I need to go to the toilet but nothing happens. My doctor gave me a single dose of tinidazole and sent a stool sample to pathology, but I don t know the results yet. Should I visit the E.R?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

I suggest for the stool test results to be in. Meanwhile, if I was your caring doctor would advise to :

- take otc tasectan if you have more diarrhea
- take otc oral rehydration salts to replace fluids and electrolytes
- eat often, small portions and slowly.
- do not lay down immediately after eating
- drink more water
- take otc probiotics

If fever is up to 39-40 Celsius degree, and anti-pyretics (paracetamol, ibuprofen,etc.) do not help; should go to ER.

All the best!
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor